# SDR GLBA98074

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Dirty
- Location: Rt 'T' Handle
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT 'T' HANDLE ILLUMINATE RETURNED TO GATE.  CLEANED MICROSWITCHES ON 'T' HANDLE AND REPAIRED GROUND WIRE AT LOOP.  (M)
